New optical solitons of space-time conformable fractional perturbed Gerdjikov-Ivanov equation by sine-Gordon equation method


YAŞAR E., Yildirim Y., YAŞAR E.

RESULTS IN PHYSICS, vol.9, pp.1666-1672, 2018 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9
  • Publication Date: 2018
  • Doi Number: 10.1016/j.rinp.2018.04.058
  • Journal Name: RESULTS IN PHYSICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1666-1672
  • Keywords: Solitons, Gerdjikov-Ivanov equation, Conformable fractional derivative, sine-Gordon equation method, CONSERVATION-LAWS, TRANSFORMATION

Abstract

This paper devotes to conformable fractional space-time perturbed Gerdjikov-Ivanov (GI) equation which appears in nonlinear fiber optics and photonic crystal fibers (PCF). We consider the model with full nonlinearity in order to give a generalized flavor. The sine-Gordon equation approach is carried out to model equation for retrieving the dark, bright, dark-bright, singular and combined singular optical solitons. The constraint conditions are also reported for guaranteeing the existence of these solitons. We also present some graphical simulations of the solutions for better understanding the physical phenomena of the behind the considered model.